I am taking Avinza 120 mg twice a day. I have terrible sleeplessness. Sometimes I go without sleep for three days. Is this normal? Also if I stop taking my Avinza will I go into withdrawal? Thank you.
Hi sweetie pie. Yes, as is said, you should definitely take it at night. My guy takes 120 Avinza every evening around 9:00 and he sleeps quite well. If he takes it in the morning or afternoon, he doesn't. And yes, depending on how long you've been taking Avinza, you will go into withdrawel if you stop. My guy missed a dose only one time and was so sick the next day, we didn't know what to do. If you want to stop, check with your doctor first, and he/she will wean you down slowly. This is a heavy duty medication, and it is timed release, which means you have a steady dose going through your body 24 hours a day. Do not, under any circumstances break open that capsule and try to take part of it. That is very dangerous, as you disturb the balance and could easily get an overdose shot. That, you do not want to do. It can be fatal. As I said, check with your doctor. I wish you well. If you have any other questions, just come back and post it. You will have answers soon. God bless... beanmarie
This might help. I was unable to sleep due to pain and even though I was taking pain meds. I would wake up every 2-3 hours and I never felt rested. Anyway my doctor recommended melatonin 3mgs. It works I could not believe it. I wish he wold have told me about it years ago. It is natural and you can get it at any drug store also it is inexpensive. costs around five dollars for 120 tabs. Try 3mgs first if that is not enough you can try more also it does come in 1mg tabs. Check with your doctor but mine told me it would not interact with any other medications.
Hope you get some sleep bad enough to deal with pain but not sleeping that makes is way worse.
- Avinza Information for Consumers
- Avinza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avinza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 3 answers
Posted 26 Oct 2010 • 1 answer
Posted 6 Feb 2013 • 2 answers
Posted 9 Feb 2016 • 1 answer
Posted 15 days ago • 0 answers